# SDR 03275685

- Difficulty date: October 2, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N687BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 1,864 hours, 1,560 cycles
- Engine: Ge CF34*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Part serial: MAR013730
- Condition: Out Of Tolerance
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TIRE SHREDDED ON LANDING. REVISED 10-09-03 MAINTENANCE PERSONNEL REMOVED AND REPLACED THE TIRE. AIRCRAFT WAS GROUNDED FOR ADDITIONAL REPAIRS AS A RESULT OF TIRE SHREDDING
